Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Markov spectra for Fuchsian groups

Author: L. Ya. Vulakh
Journal: Trans. Amer. Math. Soc. 352 (2000), 4067-4094
MSC (2000): Primary 11J06, 11F06
Published electronically: April 17, 2000
MathSciNet review: 1650046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Applying the Klein model $D^2$ of the hyperbolic plane and identifying the geodesics in $D^2$ with their poles in the projective plane, the author develops a method of determining infinite binary trees in the Markov spectrum for a Fuchsian group. The method is applied to a maximal group commensurable with the modular group and other Fuchsian groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11J06, 11F06

Retrieve articles in all journals with MSC (2000): 11J06, 11F06

Additional Information

L. Ya. Vulakh
Affiliation: Department of Mathematics, The Cooper Union, 51 Astor Place, New York, New York 10003

PII: S 0002-9947(00)02455-7
Keywords: Diophantine approximation, projective geometry, hyperbolic geometry
Received by editor(s): September 17, 1997
Received by editor(s) in revised form: August 25, 1998
Published electronically: April 17, 2000
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia